# SDR DHL2000708021

- Difficulty date: September 11, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING, FASTENERS SHEARED ANGLE CORRODED AT TAIL SKID RIGHT SIDE STATION 1203.  REPAIR PER B727 SRM 51-40-3, 51-30-2, 53-30-2.  SIZE OF REPAIR 20 X 10 INCH.
